Please use this identifier to cite or link to this item:
Title: Quantizing dilatonic black holes. Towards nonperturbative canonical quantization of the CGHS model
Authors: Varadarajan, Madhavan
Issue Date: 1997
Publisher: Kluwer
Citation: Astrophysics and Space Science Library, 1997, Vol.211, p69 - 182
Abstract: Motivated by the search for a nonperturbative quantization, the author casts the Callan-Giddings-Harvey-Strominger (CGHS) model of dilatonic black holes into a Hamiltonian framework. By making transformations to new "embedding" variables, he maps the model into that of a parametrized scalar field propagating on a fixed flat 1+1 background spacetime. The description in terms of the new variables is thus more amenable to quantization. Issues of asymptotics and boundary terms are dealt with systematically. This work has been done in collaboration with K. Kuchař (Univ of Utah) and J. Romano (Univ of Wisconsin-Milwaukee).
Description: Restricted Access. An open-access version is available at (one of the alternative locations)
ISSN: 0067-0057
Alternative Location:
Copyright: 1997, Kluwer
Appears in Collections:Research Papers (TP)

Files in This Item:
File Description SizeFormat 
1997_Gravitation and Cosmology_ASSL_V211_p169.pdf
  Restricted Access
Restricted Access839.86 kBAdobe PDFView/Open Request a copy

Items in RRI Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.